# SDR SWIA2018081444988

- Difficulty date: August 13, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 27,264 hours, 29,207 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE FOR NOSE GEAR DURING GEAR RETRACTION. RAN QRH.  DIVERTED TO NEAREST SUITABLE AIRPORT.  REMOVED AND REPLACED NLG MANUAL RELEASE BYPASS VALVE IAW AMM.  INSTALLED NEW SEAL IN NLG STRUT PISTON UPPER CAM ASSY IAW AMM. OPS CHECKED GOOD.
